# SDR YENA201802250427

- Difficulty date: February 25, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 46,045 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT WET L2 DOOR SILL IB Y1732 FR 68 STR 23L AT 3 HOLES. REPAIRED AREA ON L2 DOOR SILL AT HOLE 2 LOCATION FR 67 +22 STR 23L IAW SRM 53-41-14-300-001.
